JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 3, Article 36
On a Reverse of Jessen's Inequality for Isotonic Linear Functionals

    Authors: Sever S. Dragomir,  
    Keywords: Jessen's Inequality, Isotonic Linear Functionals.  
    Date Received: 23/04/01  
    Date Accepted: 28/05/01  
    Subject Codes:


    Editors: Alexandru Lupas (1942-2007),  

A reverse of Jessen's inequality and its version for $ m-Psi -$convex and $ M-Psi -$convex functions are obtained. Some applications for particular cases are also pointed out.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login